Decay of concentration functions for adapted probabilities on discrete groups

Research output: Contribution to journalArticlepeer-review

Abstract

Given a probability measure, μ , on a locally compact group, necessary and sufficient support conditions which ensure that the concentration functions associated with μ converge to zero have previously been determined. In this note the rate of this convergence when μ is adapted on a discrete group G is shown to depend on the volume growth rate of N μ , the smallest normal subgroup a coset of which contains the support of μ.

Original languageEnglish (US)
Pages (from-to)1031-1040
Number of pages10
JournalJournal of Theoretical Probability
Volume17
Issue number4
DOIs
StatePublished - Oct 2004

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Decay of concentration functions for adapted probabilities on discrete groups'. Together they form a unique fingerprint.

Cite this